Enzyme replacement therapy (ERT) has been shown to stabilize certain aspects of Fabry disease (FD). However, in some patients on ERT, high antibody titres have been documented, with limited clinical improvement in systemic manifestations and often with significant adverse drug reactions. We present two related adolescent males with a 4.5 kb deletion, not amenable to chaperone therapy, leading to profound reduction in α-galactosidase A (α-gal A) enzyme activity. Over a 3-year period of ERT, increasing IgG antibody titres against α-gal A were noted. After starting ERT serial urine globotriaosylceramide (Gb) measurements showed an upward trend from 333 to 2260 μg/mmol creatinine for patient 1 and 1165 to 2260 μg/mmol creatinine for patient 2. Markedly increased levels of urine and plasma globotriaosylsphingosine (Lyso-Gb analogues were also found. The patients experienced recurrent infusion-associated reactions necessitating premedication and prolonged infusion times. Over the 3-year period of ERT, the patients experienced continued malaise, gastrointestinal symptoms and neuropathic pain. In addition, they had increasing anxiety related to their disease and apparent lack of response to ERT which led to a decision to ultimately stop ERT. No other approved treatment options are currently available for these patients. It is possible that the rapid development of the high antidrug neutralizing antibody (ADA) titres is related to the large deletion leading to virtually absent enzyme activity. It remains unclear if their symptomatology during the period of receiving ERT is related to lack of its efficacy, the rising ADA titres, or both. These two patients highlight the need for further research into the management of antidrug antibodies and additional therapeutic approaches for FD.